# SDR IPXA1M64991

- Difficulty date: February 6, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1631 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON SPLICE FITTING CRACKED AT STA 1631, L12R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING REF SRM 51-33-01, STA SA EA 011-5340-01-A2889, REV IR AND EO MD11- 5310-41619-A.
